# SDR CA110708017

- Difficulty date: July 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 63,861 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE FLIGHT CREW RECEIVED AN EICAS MESSAGE "AVIONICS SMOKE." THE FLIGHT CREW ELECTED TO RETURN.  THE LANDING WAS APPROX 6000 KGS OVER THE MAXIMUM STRUCTURAL LANDING WEIGHT.  CFR WAS ON STANDBY AS A PRECAUTION.  MX DID PERFORM A BRIEF INSP PRIOR TO THE ACFT EXITING THE RUNWAY.  THERE WAS NIL ADVERSE PASSENGER REACTION.   SMOKE DETECTION CONTROL UNIT (SDCU) RESET AND CHECKED SERV, PN RAI2800M0706.
